# SDR DALA2022011100224

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 82,054 hours, 24,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EMERGENCY EXIT COVER ON DOOR 2R KEEPS COMING OFF. CORRECTIVE ACTION: REATTACHED THE EMERGENCY EXIT COVER ABOVE THE 2R DOOR AS REQ. (8379344)
